# SDR AALA202311063368

- Difficulty date: November 2, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,141 hours, 25,343 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Landing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND WING PANEL LANDING AT WS 512, RIB 17. REPLACED PANEL LANDING PER SRM 51-40-02-0G.
